Duke Mathematical Journal

On the Lp norms of stochastic integrals and other martingales

Burgess Davis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 4 (1976), 697-704.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311944

Digital Object Identifier
doi:10.1215/S0012-7094-76-04354-4

Mathematical Reviews number (MathSciNet)
MR0418219

Zentralblatt MATH identifier
0349.60061

Subjects
Primary: 60G45

Citation

Davis, Burgess. On the $L^p$ norms of stochastic integrals and other martingales. Duke Math. J. 43 (1976), no. 4, 697--704. doi:10.1215/S0012-7094-76-04354-4. https://projecteuclid.org/euclid.dmj/1077311944


Export citation